Open Access
Translator Disclaimer
June 2012 On two-variable primitive $p$-adic $L$-functions
Yunling Kang
Asian J. Math. 16(2): 171-188 (June 2012).

Abstract

We construct a two variable $p$-adic $L$-function which lead to the $p$-adic interpolation of values of primitive Hecke $L$-functions, and use it to give a modification of Yager’s theorem which relate the $p$-adic $L$-function to a certain Iwasawa module.

Citation

Download Citation

Yunling Kang. "On two-variable primitive $p$-adic $L$-functions." Asian J. Math. 16 (2) 171 - 188, June 2012.

Information

Published: June 2012
First available in Project Euclid: 9 April 2012

zbMATH: 1354.11068
MathSciNet: MR2916360

Subjects:
Primary: 11G40 , 11R23

Keywords: $p$-adic L-function , Complex Multiplication , Elliptic curve , Iwasawa theory

Rights: Copyright © 2012 International Press of Boston

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.16 • No. 2 • June 2012
Back to Top